Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Stop Medication
|orangcort - Thu Nov 24, 2005 10:08 pm||
I was on Lexapro for six weeks and was doing fine except for the sexual side effect so my doctor put me on Wellbutrin instead. I have been on it for one week. I hate how it makes me feel. I don't sleep and feel very weird and not myself the entire day. I really want to stop it. Is this OK to do? I can't see my doctor most likely until Monday and I want to stop now so I can feel better. I am on this medicine for anxiety. I feel like the anxiety is better than how I feel right now! What should I do!
|Dr. Tamer Fouad - Wed Dec 07, 2005 7:24 am||
You should not stop Wellbutrin abruptly. Stopping Wellbutrin abruptly may be associated with withdrawal symptoms. You should contact your physician to advise you on how to deal with your symptoms and how to taper your drug slowly to avoid withdrawal side effects if tapering is needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.